# SDR DALA2021122908152

- Difficulty date: December 22, 2021
- Submitted: December 29, 2021
- Operation: Air carrier
- Aircraft: N363NW
- Make and model: Airbus A320-212
- Aircraft serial: 923
- Aircraft time: 68,645 hours, 31,709 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE / FRAMES / RHS LATERAL WINDOW FRAME & GUSSET / REPLACEMENT, SECTION V. ACCOMPLISH ER/A 543312-14 REV A SECTION V INSPECTION WITHIN 3,299 CYCLES AFTER SECTION III REPAIR, AND THEREAFTER WITHIN EVERY 11,000 CYCLES. (LP# 2067128)
